화학공학소재연구정보센터
International Journal of Control, Vol.74, No.14, 1383-1392, 2001
Feedback linearization and stabilization of second-order non-holonomic chained systems
This paper presents a theoretical framework for non-regular feedback linearization and stabilization of second-order non-holonomic chained systems. By giving a new criterion for the problem of non-smooth non-regular feedback linearization, it is proved that second-order chained systems are non-regular static state feedback linearizable. A discontinuous control law is obtained based on linear system theory and the inversion technique. The design mechanism is generalized to higher-order non-holonomic chained systems. Simulation studies are carried out to show the effectiveness of the approach.